# SDR DALA2021022401088

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,684 hours, 8,103 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 AFT CARGO DOOR FWD LWR SKIN COVER AT CORNER DMGD.  CORRECTIVE ACTION: FOUND WITHIN LIMITS PER A330 SRM 52-32-00.  (7443302)
